# SDR 06FDEA03160

- Difficulty date: September 1, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11
- Aircraft serial: 48476
- Aircraft time: 48,900 hours, 6,315 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: ALC8400502
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ STAB REMOVABLE L/E NR 341DT FOUND WITH EXISTING EXTERIOR DOUBLER   INSTALLED.  RT HORIZONTAL STAB REMOVEABLE L/E #341DT EXISTING EXTERIOR DOUBLER REMOVED AS   PER SRM   51-31-01 VOL.II. WEB AND RIBS REMOVED AND REWORKED AS PER SRM 55-20-00 VOL.I FIG.5.  L/E SKIN TRIMMED OUT AS PER SRM 55-22-00 FIG.5 VOL.I, REPAIR DOUBLER, FILLER, ANGLE,   REPAIR ANGLE FABRICATED AND INSTALLED AS PER SRM 55-20-00 FIG.5 VOL.I. REPAIR CLASSIFIED   MAJOR AS   PER GMM 6-2-100.
